# SDR CA150112002

- Difficulty date: January 9, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 44,539 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2213 · Flight Controller
- Part: Fmc
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FMGC 2 AND NAV IR2 FAULT ENROUTE. RESET UNSUCCESSFUL..   FMGC 2 CIRCUIT BREAKER RESET. NO HISTORY. AFS BITE CARRIED OUT THROUGH MCDU NO FAULT. SERV - NAV IR2 RESET. GROUND SCAN AND INTERFACE TEST BITES CARRIED OUT THROUGH MCDU. NO FAULT. CONSIDER SERV.
